Skip to main content

Starlike functions as limits of polynomials

  • Conference paper
  • First Online:
Advances in Complex Function Theory

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 505))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 34.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 46.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. L. Brickman, D.J. Hallenbeck, T.H. MacGregor and D.R. Wilken, Convex hulls and extreme points of families of starlike and convex mappings, Trans. Amer. Math. Soc. 185(1973), 413–428.

    Article  MathSciNet  MATH  Google Scholar 

  2. W. Kaplan, Close-to-convex schlicht functions Mich. Math. J. 1(1952), 169–185.

    Article  MathSciNet  MATH  Google Scholar 

  3. L. Hörmander, On a theorem of Grace, Math. Scand. 2(1954), 55–64.

    MathSciNet  MATH  Google Scholar 

  4. S. Mansour, On extreme points in two classes of functions with univalent sequential limits, Thesis, University of Kentucky, 1972.

    Google Scholar 

  5. M. Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Amer. Math. Soc., Math Surveys no. 3, 1949.

    Google Scholar 

  6. A. Marx, Untersuchungen über schlichte Abbildungen, Math. Ann. 107(1932/33), 40–67.

    Article  MathSciNet  MATH  Google Scholar 

  7. S. Ruscheweyh and T. Sheil-Small, Hadamard products of schlicht functions and the Pólya-Schoenberg conjecture, Comment. Math. Helvet. 48(1973), 119–135.

    Article  MathSciNet  MATH  Google Scholar 

  8. G. Pólya and I.J. Schoenberg, Remarks on de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math. 8(1958), 295–334.

    Article  MathSciNet  MATH  Google Scholar 

  9. E. Strohhäcker, Beiträge zur Theorie der schlichten Funktionen, Math. Z. 37(1933), 356–380.

    Article  MathSciNet  MATH  Google Scholar 

  10. T. Suffridge, On univalent polynomials, J. London Math. Soc. 44(1969), 496–504.

    Article  MathSciNet  MATH  Google Scholar 

  11. T. Suffridge, Extreme points in a class of polynomials having univalent sequential limits, Trans. Amer. Math. Soc. 163 (1972), 225–237.

    Article  MathSciNet  MATH  Google Scholar 

  12. T. Suffridge, Convolutions of convex functions, J. Math. Mech. 15(1966), 795–804.

    MathSciNet  MATH  Google Scholar 

  13. G. Szegö, Bemerkungen zu einem Satz von J.H. Grace über die Wurzeln algebraischer Gleichungen, Math. Z., 13(1922), 28–55.

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

William E. Kirwan Lawrence Zalcman

Rights and permissions

Reprints and permissions

Copyright information

© 1976 Springer-Verlag

About this paper

Cite this paper

Suffridge, T.J. (1976). Starlike functions as limits of polynomials. In: Kirwan, W.E., Zalcman, L. (eds) Advances in Complex Function Theory. Lecture Notes in Mathematics, vol 505. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0081105

Download citation

  • DOI: https://doi.org/10.1007/BFb0081105

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-07548-6

  • Online ISBN: 978-3-540-38088-7

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics